# SDR CA020904006

- Difficulty date: October 1, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,829 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 9787314203
- Part serial: 281
- Condition: Seized
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HORIZONTAL STAB PITCH TRIM TEST/INSPECTION MAINTENANCE FOUND THAT PITCH TRIM ACTUATOR WOULD NOT MOVE IN ALTERNATE TRIM MODE. ACTUATOR WOULD LOAD UP BUT NOT MOVE.  AIRCRAFT GROUNDED.
